Loss of skin pigment on penis why?

Discuss Loss of skin pigment on penis why? at the Men's Health Forum; Does anyone know why this would happen only on the penis.... I have a couple of spots just on the ...

Go Back   MESO-Rx > Medicine > Men's Health Forum


Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 02-13-2009, 10:03 AM
Member
 
Join Date: Aug 2006
Location: Ohio
Posts: 56
Default Loss of skin pigment on penis why?

Does anyone know why this would happen only on the penis.... I have a couple of spots just on the shaft of the penis...... Someone told me it was due to low test levels....... Anyone else have experience with this.......?
Reply With Quote
  #2  
Old 02-13-2009, 10:17 AM
Veteran Member
 
Join Date: Apr 2006
Posts: 2,790
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by fenstermaker View Post
Does anyone know why this would happen only on the penis.... I have a couple of spots just on the shaft of the penis...... Someone told me it was due to low test levels....... Anyone else have experience with this.......?
Vitiligo - Wikipedia, the free encyclopedia Vitiligo - Wikipedia, the free encyclopedia

Vitiligo

.
Reply With Quote
Sponsored Links
  #3  
Old 02-13-2009, 11:35 AM
Senior Member
 
Join Date: Apr 2007
Posts: 247
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by JanSz View Post
It's possible that it is vitiligo, but it could be something else, too. Certain rather common fungal infections mimic vitiligo very closely, but you can oust them with some antibiotics and regain the "lost" pigment.

If it is indeed vitiligo, the earlier you diagnose it and start to treat it with narrowband UVB, the less likely it is you'll end up looking like Michael Jackson, who incidentally also had the ailment. I have it, too.. had it for over 2 years now and I've lost some pigment here and there. Nothing major yet. I'm trying to save up on a full body UVB cabinet with which I could treat myself at home.
Even if it is vitiligo, there is a chance it will turn out to be the kind that is localized to one area of your body; where it will remain. The slightly more common form of vitiligo, generalized vitiligo, will likely progress to cover more areas of your body, though (unless treated).

Sadly, as of today there is no cure for vitiligo and it is generally a disease that progresses throughout one's life, or at least for several decades. It is documented that elderly vitiligo patients who have had the condition for a very long time eventually experience a halt in its progress. There are also some documented cases of spontaneous reversal of the condition, reactivation of the dormant melanocytes and full repigmentation. This can perhaps be induced by the right dietary and supplemental choices, but I don't know how that can be done.

Anyway, let's hope it turns out to be something else instead!
Reply With Quote
  #4  
Old 02-13-2009, 05:04 PM
LifeSize's Avatar
Veteran Member
 
Join Date: Apr 2006
Posts: 1,567
Default Re: Loss of skin pigment on penis why?

My girlfriend in 8th grade had it all over her chest, ass, and hands.. I know it's not contagious. My penis is still the same peanut butter color it's always been.

sorry it's friday.
__________________
They say it's lonely at the top, in whatever you do
You always gotta watch motherfuckers around you
Nobody's invincible, no plan is foolproof
We all must meet our moment of truth
Reply With Quote
  #5  
Old 02-13-2009, 07:41 PM
Veteran Member
 
Join Date: May 2004
Posts: 4,917
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by fenstermaker View Post
Does anyone know why this would happen only on the penis.... I have a couple of spots just on the shaft of the penis...... Someone told me it was due to low test levels....... Anyone else have experience with this.......?
Get properly evaluated by a good HRT that will answer your questions

Copper imbalances are main reason for vitaglo
Reply With Quote
  #6  
Old 02-13-2009, 09:22 PM
Member
 
Join Date: Aug 2006
Location: Ohio
Posts: 56
Default Re: Loss of skin pigment on penis why?

Thanks for the feedback.... I'll get some more test run
Reply With Quote
  #7  
Old 02-15-2009, 12:28 PM
Junior Member
 
Join Date: Sep 2007
Location: Metro Atlanta
Posts: 13
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by Sargovar View Post
It's possible that it is vitiligo, but it could be something else, too. Certain rather common fungal infections mimic vitiligo very closely, but you can oust them with some antibiotics and regain the "lost" pigment.

If it is indeed vitiligo, the earlier you diagnose it and start to treat it with narrowband UVB, the less likely it is you'll end up looking like Michael Jackson, who incidentally also had the ailment. I have it, too.. had it for over 2 years now and I've lost some pigment here and there. Nothing major yet. I'm trying to save up on a full body UVB cabinet with which I could treat myself at home.
Even if it is vitiligo, there is a chance it will turn out to be the kind that is localized to one area of your body; where it will remain. The slightly more common form of vitiligo, generalized vitiligo, will likely progress to cover more areas of your body, though (unless treated).

Sadly, as of today there is no cure for vitiligo and it is generally a disease that progresses throughout one's life, or at least for several decades. It is documented that elderly vitiligo patients who have had the condition for a very long time eventually experience a halt in its progress. There are also some documented cases of spontaneous reversal of the condition, reactivation of the dormant melanocytes and full repigmentation. This can perhaps be induced by the right dietary and supplemental choices, but I don't know how that can be done.

Anyway, let's hope it turns out to be something else instead!
I think you unintentionally misspoke - he should try an antifungal - such as Lotrimin or Terbinafine Hydrochloride cream - as opposed to an antibiotic.
Reply With Quote
  #8  
Old 02-15-2009, 01:05 PM
Senior Member
 
Join Date: Apr 2007
Posts: 247
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by The Cardinal View Post
I think you unintentionally misspoke - he should try an antifungal - such as Lotrimin or Terbinafine Hydrochloride cream - as opposed to an antibiotic.
Right, my bad.. I meant an antifungal.
Reply With Quote
  #9  
Old 02-15-2009, 01:37 PM
Member
 
Join Date: Nov 2008
Location: Denver, CO
Posts: 75
Default Re: Loss of skin pigment on penis why?

And mine has gotten significantly darker. Go figure.
Reply With Quote
  #10  
Old 02-17-2009, 04:53 AM
Senior Member
 
Join Date: Apr 2007
Posts: 247
Default Re: Loss of skin pigment on penis why?

Quote:
Originally Posted by hardasnails1973 View Post
Get properly evaluated by a good HRT that will answer your questions

Copper imbalances are main reason for vitaglo
HAN, could you elaborate a bit further on this connection between copper imbalances and vitiligo? I'd be more than happy if you could write a few short lines on the subject. And I'd obviously be overjoyed if I could rid myself of the ailment (if that is even possible)! It may not be life-threatening, but it is disfiguring, or will be eventually (unless I spend my entire life frying myself with an UVB device to keep the pigment, in which case I'll probably die of skin cancer at the age of 50).
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 01:56 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.